# SDR UPS03441232

- Difficulty date: September 4, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C U/D,  BS 480 - 500 RBL 65 TIE DOWN TRACK LT FLANGE CORRODED.     CORROSION BLEND OUT 0.045 INCH X 1 INCH X 12 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS. CORROSION REMOVED IAW SRM 51-10-01. SEAT TRACK REPAIRED REFER TO SRM 53-10-05 FIG 6. CIC APPLIED IAW EO M5100-2780-E
